Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16972
Title: The asymptotic structure of the Morris-Lecar model
Authors: Li, HY
Wong, YK
Chan, WL 
Keywords: Asymptotic structure
External stimulation
Fast-slow systems
Morris-Lecar model
Singular perturbations
Issue Date: 2011
Publisher: Elsevier
Source: Neurocomputing, 2011, v. 74, no. 12-13, p. 2108-2113 How to cite?
Journal: Neurocomputing 
Abstract: In this paper, the asymptotic structure of the Morris-Lecar (ML) model in the concepts of slow manifold and fast foliation is analyzed based on the Tikhonov's theorem. The rationality of the well-known V, N reduced ML system is discussed, and a new V, N reduced ML system is derived from a more reasonable asymptotic structures of the original ML system, which we propose.
URI: http://hdl.handle.net/10397/16972
ISSN: 0925-2312
EISSN: 1872-8286
DOI: 10.1016/j.neucom.2010.12.023
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Nov 9, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Nov 15, 2017

Page view(s)

46
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.